How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am having painin my upper right abdomen. Especially when I

Customer Question

I am having painin my upper right abdomen. Especially when I am sitting I need to stretch out to get relief. Recently I have been taking 4-6 Rxcedrin for chronic headaches. I am worried about my liver
Submitted: 2 months ago.
Category: Medical
Expert:  Dr Basu replied 2 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

It isp ossible to hurt your liver from excedrine.

Right upper abdominal pain can be from liver inflammation.

other symptoms like nausea, vomiting, loss of appetite also may be experienced.

Please get a liver function test --a blood test.

Can be also muscle spasm related if liver exam i normal.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/